# SDR IPXA2018012825946

- Difficulty date: January 16, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 26,379 hours, 16,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541020
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK CARGO FLOOR PANEL 212XAF DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
